New Results on Self-Dual Generalized Reed-Solomon Codes

Yu Ning, Zuo Ye, Gennian Ge, Fuyou Miao, Yan Xiong, Xiande Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper focuses on constructions of MDS self-dual codes from (extended) generalized Reed-Solomon (GRS) codes. Let q = r {2} be an odd prime power. We show that, there exists a q -ary self-dual (extended) GRS code for each even length in the range [{2r,3r-3}] , and for each singly even length in the range [3r-1,4r]. This extends the only known consecutive range [2,2r] to [{2,3r-3}] for this case. Furthermore, our general constructions provide many MDS self-dual codes with new parameters which, to the best of our knowledge, were not reported before.

Original languageEnglish
Pages (from-to)7240-7252
Number of pages13
JournalIEEE Transactions on Information Theory
Volume67
Issue number11
DOIs
StatePublished - 1 Nov 2021
Externally publishedYes

Keywords

  • MDS codes
  • generalized Reed-Solomon codes
  • self-dual codes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint

Dive into the research topics of 'New Results on Self-Dual Generalized Reed-Solomon Codes'. Together they form a unique fingerprint.

Cite this